# SDR VNAA9910007

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE AT THE GATE AND AFTER STARTING BOTH ENGINES AND REMOVING GROUND POWER, THE FLIGHT CREW REPORTED A STRONG ELECTRICAL / FIRE SMELL.  MAINTENANCE INSPECTED ALL ELECTRICAL COMPONETS OF THE AFFECTED SYSTEMS AND PERFORMED GROUND OPERATIONAL CHECKS WITH NO DISCREPANCIES DETECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
